MAUDE Adverse Event Report: ARTHREX, INC. 45 DEG CURVE RIGHT, FASTPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 45 DEG CURVE RIGHT, FASTPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 45 DEG CURVE RIGHT, FASTPASS LASSO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during shoulder capsuloplasty arthroscopy, the tip of the suturlasso broke off inside the joint when the surgeon tried to pass the labrum.The broken pieces were retrieved from patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update swit (b)(6) 2023: the tip of the instrument broke off.It was not easy to remove from the joint.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photo, which displays the broken tip of the device.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
45 DEG CURVE RIGHT, FASTPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16931303
Report Number1220246-2023-06745
Device Sequence Number6805585
Product Code LXH
UDI-Device Identifier00888867038936
UDI-Public00888867038936
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45 DEG CURVE RIGHT, FASTPASS LASSO
Device Catalogue NumberAR-6068-45R
Device Lot Number2305126588
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date05/15/2023
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown